Foliations on Open Manifolds, II.

Anthony Philipps

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 367-370
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Philipps, Anthony. "Foliations on Open Manifolds, II.." Commentarii mathematici Helvetici 44 (1969): 367-370. <>.

author = {Philipps, Anthony},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {367-370},
title = {Foliations on Open Manifolds, II.},
url = {},
volume = {44},
year = {1969},

AU - Philipps, Anthony
TI - Foliations on Open Manifolds, II.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 367
EP - 370
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.